# SDR DXTA2014060205785

- Difficulty date: May 31, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 3,847 hours, 3,083 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 1E581
- Part serial: 8BD150
- Condition: Failed
- Location: Windsheild Heat
- Part time: 3,847 hours, 3,083 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD ANTI-ICE OVERHEATED IN FLIGHT AT -14 C RAT.  BURNING ODOR IS ALSO ACCOMPANYING THE WINDSHIELD OVERHEAT LIGHT & MASTER CAUTION.  DURING TESTING AND TROUBLESHOOTING FOUND TEMP CONTROLLER NOT MODULATING AT CORRECT TEMPERATURES. REMOVED AND REPLACED TEMPERATURE CONTROLLER  IAW AMM 30-41-02. REMOVED AND REPLACED TEMPERATURE SENSOR IAW AMM 30-41-02. REMOVED & REPLACED TEMPERATURE BULB IAW AMM 30-41-02. COMPLIED WITH FINAL OPERATIONAL CHECK AND TEMP CONTROLLER IS OPERATING GOOD WITH MODULATING RAM AIR CORRECTLY DURING ENGINE RUN. WORK DONE IAW MM 30-41-00, MM 30-41-02 MM 30-41-03.
